# SDR SIMA201804238003

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 32,680 hours, 28,115 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65 - 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CARGO DOOR CUTOUT THRESHOLD BEAM BETWEEN FRAMES 65 AND 66.   BLENDED THE CORROSION ON THE CARGO DOOR CUT OUT THRESHOLD BEAM,  FOUND TO BE OUT OF LIMITS IAW SRM 53-31-15.  REMOVED THRESHOLD BEAM IAW SRM 51-40-02. LOCATED, DRILLED AND ALODINED A NEW THRESHOLD BEAM IAW SRM 51-20-03,  AND CPM 51-21-04.  INSTALLED A NEW THRESHOLD BEAM AND RESTORED PROTECTIVE COATING IAW SRM 51-40-02, CPM 51-21-04, 51-21-05, AND 51-21-06.
